# SDR DALA2024062006271

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 190-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEYOND STOP DRILL ON DOOR BEAM 1 BTW STA 190-200 (UPPER AFT CORNER) AT FWD PASSENGER DOOR L1. SUMMARY OF NRC 00174: DOOR BEAM 1 BTW STA 190-200 (UPPER AFT CORNER) AT FWD PASSENGER DOOR L1 WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 7 PAR. 6 FIGURE 201. (LP #0402980)
